본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Strong Large Deviations Theorems for the Ratio of the Independent Random Variables

Cho, Dae-Hyeon  
  • 초록

    In this paper, we prove a strong large deviations theorem for the ratio of independent randoem variables with error rate of $O(n^{-1})$ . To obtain our results we use the inversion formula for the tail probability and apply the Chaganty and Sethuraman's (1985) approach.


  • 주제어

    Large deviations .   Tail probability .   Inversion formula .   Ratio of random variable.  

  • 참고문헌 (11)

    1. Sur un nouveau theoreme-limite de la theorie des probabilites , Cramer,H. , Actualites Scienfiques et Industrielles / v.736,pp.5-23,
    2. On the probability of large deviations and exact slopes , Sievers,G.L. , Annals of Mathematical Statistics / v.40,pp.1908-1921,
    3. Strong large deviation and local limit theorems , Chaganty,N.R.;Sethuraman,J. , Technical report / v.,pp.,
    4. Large deviation local limit theorems for arbitrary sequences of random variables , Chaganty,N.R.;Sethuraman,J. , The Annals of Probability / v.13,pp.97-114,
    5. Large deviations of the sample mean in general vector spaces , Bahadur,R.R.;Zabel,S.L. , The Annals of Probability / v.7,pp.587-621,
    6. A large deviation local limit theorem for the ratio of independent sequences of random variables , Cho,D.H. , InJe Journal / v.7,pp.213-226,
    7. On deviation of the sample mean , Bahadur,R.R.;Ranga Rao,R. , Annals of Mathematical Statistics / v.31,pp.1015-1027,
    8. Cramer type deviations for linear combinations for order statistics , Vandemaele,M.;Veraverbeke,N. , The Annals of Probability / v.10,pp.423-434,
    9. A mesure of asymptotic efficiency for tests of a hypothesis based sum of observation , Chernoff,H. , Annals of Mathematical Statistics / v.23,pp.493-507,
    10. A strong large deviations theorem for the ratio of independent random variables , Choi,H.S.;Kim,C.Y.;Kim,W.C.;Jeon,J.W. , Journal of Korean Mathematical Society / v.29,pp.153-163,
    11. Convergence rates of large deviation probabilities in the multidimentional case , Steinebach,J. , The Annals of Probability / v.6,pp.751-759,

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • NDSL :
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기